Functions with a constant integral on congruent cubes
Matematičeskie zametki, Tome 24 (1978) no. 3, pp. 339-341
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1978_24_3_a4,
author = {S. A. Malyugin},
title = {Functions with a~constant integral on congruent cubes},
journal = {Matemati\v{c}eskie zametki},
pages = {339--341},
year = {1978},
volume = {24},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1978_24_3_a4/}
}
S. A. Malyugin. Functions with a constant integral on congruent cubes. Matematičeskie zametki, Tome 24 (1978) no. 3, pp. 339-341. http://geodesic.mathdoc.fr/item/MZM_1978_24_3_a4/